Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Experiencing hot sensation in lower back, cramps, have IUD coil fitted. Should i be concerned? Reason?

Hi, I have been experiencing a strange hot sensation in my lower back for the last week. It comes and goes. My skin doesn t feel hot externally, but its like I m heating up inside. I didn t think much of it, a trapped nerve due to exercise or something perhaps. But since last night I ve been getting period pain like cramps (its not my time) and I have an IUD coil (fitted about a year ago) so I ve become a little concerned. Any advice?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hot sensation in the lower back with a back pain can be related to a nerve root irritation due to a minor disc buldge at the level of lumbar spine. An MRI scan of the area will help in diagnosis. Till then taking muscle relaxants and pain killers will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor